Alert archive / California / Beach Hazards Statements in 2025

Beach Hazards Statement 13, NWS Los Angeles, CA

August 29, 20254 counties in California

NWS Los Angeles, CA issued this beach hazards statement at Aug 29, 2025, 12:10 PM PDT for 4 counties in California. It took effect at Aug 30, 2025, 5:00 AM PDT. It was in force for 66 hr.

The area

The counties it named.

The facts

Issued
Aug 29, 2025, 12:10 PM PDT (19:10 UTC)
In effect from
Aug 30, 2025, 5:00 AM PDT
Expired
Sep 1, 2025, 11:00 PM PDT
In force
66 hr
Issued by
NWS Los Angeles, CA

Counties Los Angeles County, CA, San Luis Obispo County, CA, Santa Barbara County, CA, Ventura County, CA

The radar

The Los Angeles radar (KVTX), 35 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Vandenberg AFB, CA (KVBG), launched 12:00Z, 7.2 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Vandenberg AFB, CA at 12:00Z on 2025-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Vandenberg AFB, CA at 12:00Z on 2025-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2094 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

431 
WHUS46 KLOX 291910
CFWLOX

Coastal Hazard Message
National Weather Service Los Angeles/Oxnard CA
1210 PM PDT Fri Aug 29 2025

CAZ354-362-366-301000-
/O.NEW.KLOX.BH.S.0013.250830T1200Z-250902T0600Z/
Ventura County Beaches-Malibu Coast-Los Angeles County Beaches-
1210 PM PDT Fri Aug 29 2025

...BEACH HAZARDS STATEMENT IN EFFECT FROM SATURDAY MORNING 
THROUGH MONDAY EVENING...

* WHAT...Dangerous rip currents and breaking waves due to a long
  period south swell producing elevated surf up to 6 feet.
 
* WHERE...Ventura County Beaches, Malibu Coast and Los Angeles
  County Beaches. Highest for south facing beaches, especially
  from Point Mugu to Malibu.

* WHEN...From late tonight through Monday evening.

* IMPACTS...There is an increased risk of ocean drowning. Rip 
  currents can pull swimmers and surfers out to sea. Waves can 
  wash people off beaches and rocks, and capsize small boats 
  nearshore.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to hazardous swimming conditions, or
stay near occupied lifeguard towers. Rock jetties can be deadly
in such conditions, stay off the rocks.

&&

$$

CAZ340-346-301000-
/O.NEW.KLOX.BH.S.0013.250830T1200Z-250902T0600Z/
San Luis Obispo County Beaches-
Santa Barbara County Central Coast Beaches-
1210 PM PDT Fri Aug 29 2025

...BEACH HAZARDS STATEMENT IN EFFECT FROM SATURDAY MORNING 
THROUGH MONDAY EVENING...

* WHAT...Dangerous rip currents and breaking waves due to a long
  period south swell producing elevated surf up to 7 feet. 

* WHERE...San Luis Obispo County Beaches and Santa Barbara County
  Central Coast Beaches. Highest for south facing beaches,
  especially for Port San Luis and Avila Beach.

* WHEN...From late tonight through Monday evening.

* IMPACTS...There is an increased risk of ocean drowning. Rip
  currents can pull swimmers and surfers out to sea. Waves can
  wash people off beaches and rocks, and capsize small boats
  nearshore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to hazardous swimming conditions, or
stay near occupied lifeguard towers. Rock jetties can be deadly
in such conditions, stay off the rocks.

&&

$$
7 follow-up statements
575 
WHUS46 KLOX 300849
CFWLOX

Coastal Hazard Message
National Weather Service Los Angeles/Oxnard CA
149 AM PDT Sat Aug 30 2025

CAZ354-362-366-301700-
/O.CON.KLOX.BH.S.0013.250830T1200Z-250902T0600Z/
Ventura County Beaches-Malibu Coast-Los Angeles County Beaches-
149 AM PDT Sat Aug 30 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 5 AM PDT EARLY
THIS MORNING THROUGH MONDAY EVENING...

* WHAT...Dangerous rip currents and breaking waves due to a long 
  period south swell producing elevated surf up to 6 feet.

* WHERE...Ventura County Beaches, Malibu Coast and Los Angeles
  County Beaches. Highest for south facing beaches, especially
  from Point Mugu to Malibu.

* WHEN...From 5 AM PDT early this morning through Monday evening.

* IMPACTS...There is an increased risk of ocean drowning. Rip 
  currents can pull swimmers and surfers out to sea. Waves can 
  wash people off beaches and rocks, and capsize small boats 
  nearshore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to hazardous swimming conditions, or
stay near occupied lifeguard towers. Rock jetties can be deadly
in such conditions, stay off the rocks.

&&

$$

CAZ340-346-301700-
/O.CON.KLOX.BH.S.0013.250830T1200Z-250902T0600Z/
San Luis Obispo County Beaches-
Santa Barbara County Central Coast Beaches-
149 AM PDT Sat Aug 30 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 5 AM PDT EARLY
THIS MORNING THROUGH MONDAY EVENING...

* WHAT...Dangerous rip currents with a combination of a south and 
  northwest swell producing elevated surf.

* WHERE...San Luis Obispo County Beaches and Santa Barbara 
  County Central Coast Beaches.

* WHEN...From 5 AM PDT early this morning through Monday evening.

* IMPACTS...There is an increased risk of ocean drowning. Rip 
  currents can pull swimmers and surfers out to sea. Waves can 
  wash people off beaches and rocks, and capsize small boats 
  nearshore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to hazardous swimming conditions, or
stay near occupied lifeguard towers. Rock jetties can be deadly
in such conditions, stay off the rocks.

&&

$$
676 
WHUS46 KLOX 301442
CFWLOX

Coastal Hazard Message
National Weather Service Los Angeles/Oxnard CA
742 AM PDT Sat Aug 30 2025

CAZ354-362-366-311000-
/O.CON.KLOX.BH.S.0013.000000T0000Z-250902T0600Z/
Ventura County Beaches-Malibu Coast-Los Angeles County Beaches-
742 AM PDT Sat Aug 30 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY
EVENING...

* WHAT...Dangerous rip currents and breaking waves due to a long 
  period south swell producing elevated surf up to 6 feet.

* WHERE...Ventura County Beaches, Malibu Coast and Los Angeles 
  County Beaches. Highest for south facing beaches, especially 
  from Point Mugu to Malibu.

* WHEN...Through Monday evening.

* IMPACTS...There is an increased risk of ocean drowning. Rip
  currents can pull swimmers and surfers out to sea. Waves can
  wash people off beaches and rocks, and capsize small boats
  nearshore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to hazardous swimming conditions, or
stay near occupied lifeguard towers. Rock jetties can be deadly
in such conditions, stay off the rocks.

&&

$$

CAZ340-346-311000-
/O.CON.KLOX.BH.S.0013.000000T0000Z-250902T0600Z/
San Luis Obispo County Beaches-
Santa Barbara County Central Coast Beaches-
742 AM PDT Sat Aug 30 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY
EVENING...

* WHAT...Dangerous rip currents with a combination of a south 
  and northwest swell producing elevated surf.

* WHERE...San Luis Obispo County Beaches and Santa Barbara 
  County Central Coast Beaches. Highest for south facing beaches,
  especially for Port San Luis and Avila Beach.

* WHEN...Through Monday evening.

* IMPACTS...There is an increased risk of ocean drowning. Rip
  currents can pull swimmers and surfers out to sea. Waves can
  wash people off beaches and rocks, and capsize small boats
  nearshore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to hazardous swimming conditions, or
stay near occupied lifeguard towers. Rock jetties can be deadly
in such conditions, stay off the rocks.

&&

$$
679 
WHUS46 KLOX 302022
CFWLOX

Coastal Hazard Message
National Weather Service Los Angeles/Oxnard CA
122 PM PDT Sat Aug 30 2025

CAZ354-362-366-311000-
/O.CON.KLOX.BH.S.0013.000000T0000Z-250902T0600Z/
Ventura County Beaches-Malibu Coast-Los Angeles County Beaches-
122 PM PDT Sat Aug 30 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY
EVENING...

* WHAT...Dangerous rip currents and breaking waves due to a long 
  period south swell producing elevated surf up to 6 feet.

* WHERE...Ventura County Beaches, Malibu Coast and Los Angeles 
  County Beaches. Highest for south facing beaches, especially 
  from Point Mugu to Malibu.

* WHEN...Through Monday evening.

* IMPACTS...There is an increased risk of ocean drowning. Rip 
  currents can pull swimmers and surfers out to sea. Waves can 
  wash people off beaches and rocks, and capsize small boats 
  nearshore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to hazardous swimming conditions, or
stay near occupied lifeguard towers. Rock jetties can be deadly
in such conditions, stay off the rocks.

&&

$$

CAZ340-346-311000-
/O.CON.KLOX.BH.S.0013.000000T0000Z-250902T0600Z/
San Luis Obispo County Beaches-
Santa Barbara County Central Coast Beaches-
122 PM PDT Sat Aug 30 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY
EVENING...

* WHAT...Dangerous rip currents with a combination of a south 
  and northwest swell producing elevated surf.

* WHERE...San Luis Obispo County Beaches and Santa Barbara 
  County Central Coast Beaches. Highest for south facing 
  beaches, especially for Port San Luis and Avila Beach.

* WHEN...Through Monday evening.

* IMPACTS...There is an increased risk of ocean drowning. Rip
  currents can pull swimmers and surfers out to sea. Waves can
  wash people off beaches and rocks, and capsize small boats
  nearshore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to hazardous swimming conditions, or
stay near occupied lifeguard towers. Rock jetties can be deadly
in such conditions, stay off the rocks.

&&

$$
283 
WHUS46 KLOX 310844
CFWLOX

Coastal Hazard Message
National Weather Service Los Angeles/Oxnard CA
144 AM PDT Sun Aug 31 2025

CAZ354-362-366-312230-
/O.CON.KLOX.BH.S.0013.000000T0000Z-250902T0600Z/
Ventura County Beaches-Malibu Coast-Los Angeles County Beaches-
144 AM PDT Sun Aug 31 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY
EVENING...

* WHAT...Dangerous rip currents and breaking waves due to a long 
  period south swell producing elevated surf up to 6 feet.

* WHERE...Ventura County Beaches, Malibu Coast and Los Angeles 
  County Beaches. Highest for south facing beaches, especially 
  from Point Mugu to Malibu.

* WHEN...Through Monday evening.

* IMPACTS...There is an increased risk of ocean drowning. Rip
  currents can pull swimmers and surfers out to sea. Waves can
  wash people off beaches and rocks, and capsize small boats
  nearshore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to hazardous swimming conditions, or
stay near occupied lifeguard towers. Rock jetties can be deadly
in such conditions, stay off the rocks.

&&

$$

CAZ340-346-312230-
/O.CON.KLOX.BH.S.0013.000000T0000Z-250902T0600Z/
San Luis Obispo County Beaches-
Santa Barbara County Central Coast Beaches-
144 AM PDT Sun Aug 31 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY
EVENING...

* WHAT...Dangerous rip currents with a combination of a south 
  and northwest swell producing elevated surf.

* WHERE...San Luis Obispo County Beaches and Santa Barbara 
  County Central Coast Beaches. Highest for south facing 
  beaches, especially for Port San Luis and Avila Beach.

* WHEN...Through Monday evening.

* IMPACTS...There is an increased risk of ocean drowning. Rip
  currents can pull swimmers and surfers out to sea. Waves can
  wash people off beaches and rocks, and capsize small boats
  nearshore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to hazardous swimming conditions, or
stay near occupied lifeguard towers. Rock jetties can be deadly
in such conditions, stay off the rocks.

&&

$$
831 
WHUS46 KLOX 312012
CFWLOX

Coastal Hazard Message
National Weather Service Los Angeles/Oxnard CA
112 PM PDT Sun Aug 31 2025

CAZ354-362-366-011000-
/O.CON.KLOX.BH.S.0013.000000T0000Z-250902T0600Z/
Ventura County Beaches-Malibu Coast-Los Angeles County Beaches-
112 PM PDT Sun Aug 31 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY
EVENING...

* WHAT...Dangerous rip currents and breaking waves due to a long 
  period south swell producing elevated surf up to 6 feet.

* WHERE...Ventura County Beaches, Malibu Coast and Los Angeles 
  County Beaches. Highest for south facing beaches, especially 
  from Point Mugu to Malibu.

* WHEN...Through Monday evening.

* IMPACTS...There is an increased risk of ocean drowning. Rip 
  currents can pull swimmers and surfers out to sea. Waves can 
  wash people off beaches and rocks, and capsize small boats 
  nearshore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to hazardous swimming conditions, or
stay near occupied lifeguard towers. Rock jetties can be deadly
in such conditions, stay off the rocks.

&&

$$

CAZ340-346-011000-
/O.CON.KLOX.BH.S.0013.000000T0000Z-250902T0600Z/
San Luis Obispo County Beaches-
Santa Barbara County Central Coast Beaches-
112 PM PDT Sun Aug 31 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY
EVENING...

* WHAT...Dangerous rip currents with a combination of a south 
  swell producing elevated surf up to 7 feet.

* WHERE...San Luis Obispo County Beaches and Santa Barbara 
  County Central Coast Beaches. Highest for south facing 
  beaches, especially for Port San Luis and Avila Beach.

* WHEN...Through Monday evening.

* IMPACTS...There is an increased risk of ocean drowning. Rip
  currents can pull swimmers and surfers out to sea. Waves can
  wash people off beaches and rocks, and capsize small boats
  nearshore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to hazardous swimming conditions, or
stay near occupied lifeguard towers. Rock jetties can be deadly
in such conditions, stay off the rocks.

&&

$$
911 
WHUS46 KLOX 010801
CFWLOX

Coastal Hazard Message
National Weather Service Los Angeles/Oxnard CA
101 AM PDT Mon Sep 1 2025

CAZ354-362-366-012300-
/O.CON.KLOX.BH.S.0013.000000T0000Z-250902T0600Z/
Ventura County Beaches-Malibu Coast-Los Angeles County Beaches-
101 AM PDT Mon Sep 1 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* WHAT...Dangerous rip currents and breaking waves due to a long 
  period south swell producing elevated surf up to 6 feet.

* WHERE...Ventura County Beaches, Malibu Coast and Los Angeles 
  County Beaches. Highest for south facing beaches, especially 
  from Point Mugu to Malibu.

* WHEN...Through this evening.

* IMPACTS...There is an increased risk of ocean drowning. Rip
  currents can pull swimmers and surfers out to sea. Waves can
  wash people off beaches and rocks, and capsize small boats
  nearshore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to hazardous swimming conditions, or
stay near occupied lifeguard towers. Rock jetties can be deadly
in such conditions, stay off the rocks.

&&

$$

CAZ340-346-012300-
/O.CON.KLOX.BH.S.0013.000000T0000Z-250902T0600Z/
San Luis Obispo County Beaches-
Santa Barbara County Central Coast Beaches-
101 AM PDT Mon Sep 1 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* WHAT...Dangerous rip currents with a combination of a south 
  swell producing elevated surf up to 7 feet.

* WHERE...San Luis Obispo County Beaches and Santa Barbara 
  County Central Coast Beaches. Highest for south facing 
  beaches, especially for Port San Luis and Avila Beach.

* WHEN...Through this evening.

* IMPACTS...There is an increased risk of ocean drowning. Rip
  currents can pull swimmers and surfers out to sea. Waves can
  wash people off beaches and rocks, and capsize small boats
  nearshore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to hazardous swimming conditions, or
stay near occupied lifeguard towers. Rock jetties can be deadly
in such conditions, stay off the rocks.

&&

$$
508 
WHUS46 KLOX 012007
CFWLOX

Coastal Hazard Message
National Weather Service Los Angeles/Oxnard CA
107 PM PDT Mon Sep 1 2025

CAZ354-362-366-020600-
/O.CON.KLOX.BH.S.0013.000000T0000Z-250902T0600Z/
Ventura County Beaches-Malibu Coast-Los Angeles County Beaches-
107 PM PDT Mon Sep 1 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WHAT...Dangerous rip currents and breaking waves due to a long
  period south swell producing elevated surf of 4 to 6 feet,
  highest on south-facing beaches.

* WHERE...Ventura County Beaches, Malibu Coast and Los Angeles 
  County Beaches.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...There is an increased risk of ocean drowning. Rip 
  currents can pull swimmers and surfers out to sea. Waves can 
  wash people off beaches and rocks, and capsize small boats 
  nearshore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to hazardous swimming conditions, or
stay near occupied lifeguard towers. Rock jetties can be deadly
in such conditions, stay off the rocks.

&&

$$

CAZ340-346-020600-
/O.CON.KLOX.BH.S.0013.000000T0000Z-250902T0600Z/
San Luis Obispo County Beaches-
Santa Barbara County Central Coast Beaches-
107 PM PDT Mon Sep 1 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WHAT...Dangerous rip currents with a combination of a south
  swell producing elevated surf of 5 to 7 feet.

* WHERE...San Luis Obispo County Beaches and Santa Barbara 
  County Central Coast Beaches.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...There is an increased risk of ocean drowning. Rip 
  currents can pull swimmers and surfers out to sea. Waves can 
  wash people off beaches and rocks, and capsize small boats 
  nearshore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to hazardous swimming conditions, or
stay near occupied lifeguard towers. Rock jetties can be deadly
in such conditions, stay off the rocks.

&&

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this beach hazards statement went out at Aug 29, 10:47 AM PDT, 1 hour 23 minutes earlier.

Area forecast discussion, Aug 29, 10:47 AM PDT, 1 hour 23 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Los Angeles/Oxnard CA
1047 AM PDT Fri Aug 29 2025

UPDATED AVIATION SECTION

.SYNOPSIS...29/334 AM.

Temperatures will trend upwards today and Saturday, then remain
well above normal through at least mid next week. Expect a very
warm Labor Day Weekend, with lots of sunshine and dry weather.
Monsoonal thunderstorms will be possible again across the
mountains and deserts stating Tuesday.

&&

.SHORT TERM (TDY-SUN)...29/923 AM.

***UPDATE***

Morning temperatures are down a little along the central coast
under marine clouds this morning, but up 2-5 degrees in most
other areas in keeping with the warming and drying trend mentioned
in the previous discussion. No impactful changes to the previous
discussion.

***From Previous Discussion***

Monsoonal moisture from the remnants of Tropical Cyclone Juliette
has cleared out of the region, however the marine layer and
associated temperature inversion remains disturbed, making for
mostly clear skies this morning. Low pressure and unsettled
conditions brought by Juliette will transition today to a weak
ridging pattern. Today will be very sunny, especially across LA
and Ventura Counties, with a noticeable warming and drying trend.
500 mb heights are anticipated to trend upwards through early
next week, which will combine with a lack of strong onshore flow
to yield another long duration heat spell. Saturday and Sunday
will see further temperature increases, with highs reaching the
mid 80s to mid 90s across the beaches and coastal plains, and mid
90s to 105 for the valleys and deserts. Heat Advisories will be
possible for some areas (40 percent chance) starting as early as
Saturday.

Northerly wind gusts, up to 30-40 mph, may impact some wind prone
areas tonight and Saturday night, including the western Santa
Ynez Range and adjacent coasts, the Interstate 5 Corridor, and
interior mountain.

Thunderstorms are unlikely through the weekend, however elevated
CAPE today and lingering moisture may result in afternoon cumulus
build ups over the highest mountains of LA and Ventura Counties
this afternoon, with a slight chance of a shower or thunderstorm.

.LONG TERM (MON-THU)...29/303 AM.

Weak ridging will persist into next week, maintaining well above
normal temperatures across the region. Heat is favored to peak on
Monday or Tuesday, and Heat Advisory products may either be issued
or continued through Wednesday. By Thursday cooling is expected
for the area, as 500 mb heights drop and onshore flow increases.

Monsoonal mositure may return to the region starting Tuesday with
PWATs favored to approach 200 percent of normal across eastern Los
Angeles County. At this time, there is a around a 10 to 20 percent
chance of showers and thunderstorms focused over the Eastern San
Gabriel Mountains the Antelope valley during the afternoons and
evenings, Tuesday through at least Thursday.

&&

.AVIATION...29/1731Z.

At 1634Z at KLAX, there was no marine layer depth and there were
multiple weak inversions.

Low confidence in arrival of low clouds at KSBP and KSMX. There is
a 30-40% chance for no low clouds, highest at KSBP. If low clouds
arrive, there is a 30% chance for vsbys 1/2SM or less.

High confidence in remaining TAFs. 10% chance for LIFR to IFR
conds at KOXR, KSMO, KLAX, and KLGB after 10Z.

KLAX...High confidence in TAF. 10% chance for cigs 003-007 after
10Z, but low confidence in cig height or vsbys if low clouds
arrive. Any east wind component should remain below 6 kts.

KBUR...High confidence in TAF.

&&

.MARINE...29/804 AM.

Moderate confidence in NW winds 20-25 kts across the Outer Waters
this afternoon through tonight and for the nearshore waters along
the Central Coast each afternoon and evening through Labor Day.
Higher confidence in NW winds 20-30 kts becoming more widespread
Saturday through Labor Day for the Outer Waters, potentially
continuing into Tuesday. Relative lulls possible in the morning
hours.

Aside from fairly seasonal afternoon and evening localized NW
wind gusts 20-25 kts in the far Western Portion of the Santa
Barbara Channel and 15-20 kts in the San Pedro Channel, light
winds and small seas will be common for the nearshore waters south
of Point Conception.

&&

.BEACHES...29/755 AM.

A long period southerly swell from the Southern Hemisphere will
arrive late Saturday and continue through Monday. Hazardous rip
currents are likely over Labor Day Weekend, especially Saturday
afternoon through Sunday night for Los Angeles and Ventura County
beaches. Elevated surf (up to 6 feet) will be possible at south
and southwest facing beaches during the aforementioned period.

If you are at the beach this Labor Day Weekend, swim near a
lifeguard tower and stay aware of ocean conditions.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
PZ...Small Craft Advisory in effect from 3 PM this afternoon to 9
      PM PDT this evening for zone 645. (See LAXMWWLOX).
     Small Craft Advisory in effect from 3 PM this afternoon to 3
      AM PDT Saturday for zones 670-673. (See LAXMWWLOX).
     Small Craft Advisory in effect from 6 PM this evening to 3 AM
      PDT Saturday for zone 676. (See LAXMWWLOX).

&&

PUBLIC...Schoenfeld/jld
AVIATION...Lewis
MARINE...Lewis
BEACHES...Lewis
SYNOPSIS...Schoenfeld

weather.gov/losangeles

Experimental Graphical Hazardous Weather Outlook at:
https://www.weather.gov/erh/ghwo?wfo=lox

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 1:56 AM PDTSmall Craft AdvisoryLOX39 hr
Aug 29, 1:28 PM PDTHeat AdvisoryLOXLos Angeles, San Luis Obispo, Santa Barbara, Ventura5 days
Aug 29, 1:35 PM PDTHeat AdvisoryLOXLos Angeles, Santa Barbara, Ventura5 days

Nearby

Beach Hazards Statements in California, 2025Every beach hazards statement in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.